Linearity of regression for non-adjacent order statistics

Anna Dembińska , Jacek Wesołowski

Abstract

Let X 1,X 2,…,X n be a random sample from a continuous distribution with the corresponding order statistics X 1:n≤X 2:n≤…≤X n:n. All the distributions for which E(X k+r: n\\textbar\X k:n)=a X k:n+b are identified, which solves the problem stated in Ferguson (1967).
Author Anna Dembińska ZPSMF
Anna Dembińska,,
- Department of Stochastic Processes and Financial Mathematics
, Jacek Wesołowski ZRPSM
Jacek Wesołowski,,
- Department of Probability and Mathematical Statistics
Journal seriesMetrika, ISSN 0026-1335, 1435-926X
Issue year1998
Vol48
No3
Pages215-222
Keywords in EnglishCharacterization, exponential distribution, Key words: Order statistics, linearity of regression, Pareto distribution, power distribution
DOIDOI:10.1007/s001840050016
URL http://link.springer.com/article/10.1007/s001840050016
Languageen angielski
Score (nominal)0
Citation count*0
Cite
Share Share

Get link to the record
msginfo.png


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back